# SDR SWAA2023061650318

- Difficulty date: May 10, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Ventral Fin
- Part number: UNKNOWN
- Condition: Exposed
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/E LOWER SIDE COMPOSITE EXPOSED.<[01] REPAIRED (COMPOSITE EXPOSED) ON VERTICAL FIN AS PER B737 SRM 51-70-04-2R-10; MATERIAL USED RESIN PO# 1800550 AND CLOTH PO#1738579.;[02] VERIFIED STEP 1. COMPLETE
